# SDR UALA2009123104069

- Difficulty date: December 30, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 52,685 hours, 19,306 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT LWR EMERGENCY EXIT LITE INOP AT DOOR 2R.  TROUBLESHOT AFT EMERGENCY LIGHT.  REPLACED MOLEX PIN IN EXIT LIGHT CONNECTOR. ACP OPS CHECK OF EMERGENCY LIGHTING SYS.  OPS CHECKED NORMAL.
